# SDR SCNA95161

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 90054200
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RIGHT FORWARD AND AFT OVERWING EMERGENCY EXIT SIGNS WERE FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK POWER SUPPLY AND BATTERY PACK (M1086).  PERFORMED EMERGENCY EXIT LIGHT TEST AND LIGHTS TESTED GOOD PER MM 33-50-22.
